市販点眼薬中のアミノカプロン酸によって生じたアレルギー性接触皮膚炎

Translated title of the contribution: Allergic contact dermatitis due to aminocaproic acid in eye drops

Mari Yamaguchi, Ayano Yamamoto, Yohei Yasutomi, Yoh Nagao, Takashi Oono, Hideki Mori

Research output: Contribution to journalArticle

Abstract

A 72-year-old man used eye drops containing aminocaproic acid. He presented with an itchy erythema on his eyelids. On examination, severe swollen erythema with small erosions and scales on his eyelids were observed. He was treated with topical corticosteroid ointment. The eruption cleared within a few days. Patch tests were performed with the eye drops and their ingredients. Positive reactions were obtained with both the eye drops and aminocaproic acid. Aminocaproic acid is an antiplasmin agent that has been used as an anti-hemorrhagic agent. Recently, it has been used as a constituent in various common OTC drugs for its anti-inammatory or anti-allergenic effect.

Translated title of the contributionAllergic contact dermatitis due to aminocaproic acid in eye drops
Original languageJapanese
Pages (from-to)245-249
Number of pages5
JournalSkin Research
Volume17
Issue number5
DOIs
Publication statusPublished - Jan 1 2019
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Allergic contact dermatitis due to aminocaproic acid in eye drops'. Together they form a unique fingerprint.

  • Cite this